Question on motor ticks from drug use?

Discussion in 'Self Harm & Substance Abuse' started by Mordeci, Mar 23, 2012.

Thread Status:
Not open for further replies.
  1. Mordeci

    Mordeci Banned Member

    I dont have any drug addiction but I was wondering if anybody has developed a motor tick or tourrets (sp) from to much drug use. A few months ago my sister who isnt an addict (as far as I know), but dabbled in drugs when she was younger, started developing a tick and uncontrobale currsing, hitting herself due to musscle spasms and other stuff along thoese lines. She used various drugs in her early teens and adderol (sp) in her late teens, she went to a specialist who said that it might have come from pass drug use. I was just wondering how common it is for something like this to happen and what are the chances of recovery if it is that.

    Thanks
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    I know some antipsychotic drugs can cause rigidity and nerve spasms i call them but for developing tourrets no i have not heard of that one some effects of drugs can wear off in time but others are permanent I hope your sister goes back to doctor and continues to get help she needs to see if the symptoms will fade or not hugs
     
Thread Status:
Not open for further replies.